# SDR AALA20141102006

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 46,482 hours, 18,778 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61121
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SKIN DAMAGED.  DOOR REQUIRES SKIN REPLACEMENT.  SKIN WAS REPLACED IAW SRM 52-30-01-1A 2 GENERAL B 2 A & SRM 51-10-02-0G 9 A.
